# SDR 05FDEA02440

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT APPROX BS 1010 TO 1016 BETWEEN 23L AND 24L, PREVIOUS REPAIR AT STA 1010 TO 1016 BETWEEN STR 23L AND 24L NEEDS ENG EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IAW WITH FAA APPROVED DATA.  NO ENGINEERING NEEDED.  THIS REPAIR WAS COMPLETED IAW SRM 53-10-4, THIS IS A MAJOR REPAIR IAW GMM 6-2-100.
